# SDR ASOA20141218378

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145LR
- Aircraft serial: 145302
- Aircraft time: 35,040 hours, 26,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  ACFT MAIN DOOR EMERGENCY LIGHTS FOUND INOPERATIVE.  MAINTENANCE R & R EMERGENCY LIGHT INVERTER IAW AMM 33-50-11.  OPS CHECKED GOOD.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
